# SDR IPXA3M80169

- Difficulty date: August 20, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CHAFE DAMAGE ON REPAIR DOUBLER AT LT WING FIXED L/E EXTERIOR BETWEEN  STA XOS794 - 828.  REMOVED EXISTING REPAIR DOUBLER AND INSTALLED NEW REPAIR IAW SRM 57-40-02, REPAIR 5, FIG 201.
